# SDR SWIA2024011231211

- Difficulty date: December 11, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 46,328 hours, 30,189 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF STAB CH1 INOP STATUS FOLLOWED BY STAB FAULT STATUS.  STAB TRIM RUNAWAY, PERFORMED ASSOCIATED MEMORY ITEMS. (FLIGHT 3074 FILED CLOSED)INTERROGATED MDC AND FOUND HISTORY OF B1 FAULT CODE 007959.  TROUBLESHOT STAB CH1 INOP PER FIM TASK 27-42-03-810-803.  UTILIZING THE MDC TESTED SSCU1 HSTAB BRAKE MOTOR 1 AND 2 FOR FAULT CONFIRMATION.  REMOVED AND REPLACED THE MCU IN REFERENCE TO AMM 27-42-07.  STAB CH1 INOP HARD FAULTED AFTER REMOVAL AND REPLACEMENT OF THE MCU AS INSTRUCTED AS A POSSIBLE CAUSE UTILIZING FIM TASK 27-42-03.  REMOVED AND REPLACED THE HSTA TRIM ACTUATOR/MOTOR CH1 IN REFERENCE TO AMM 27-42-03 FOLLOWING HARD FAULT OF STAB CH1 INOP AFTER REPLACEMENT OF THE MCU.  PERFORMED SELF TEST OF THE SPOILER AND STABILIZER CONTROL UNITS, SELF TEST PASSED.  UTILIZED THE MDC FOR FAULT CONFIRMATION FOLLOWING REPLACEMENT OF THE MCU AND HSTA MOTOR CH 1 AND NO FAULTS WERE FOUND.  STAB CH1 INOP HAS BEEN RESOLVED AT THIS TIME.  PERFORMED CRJ700 CAT II RETURN TO SERVICE TEST TASK CARD 34-220-1008-SKY.
